# SDR AALA20001077

- Difficulty date: June 27, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N613AA
- Make and model: Boeing 757223
- Aircraft serial: 24489
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHTS AT SEAT 9D INOPERATIVE.  REPAIRED EMERGENCY EXIT ESCAPE PATH LIGHT STRIP AT SEAT 9D.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
